# SDR ASAA2019031428614

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,203 hours, 13,129 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMPN195
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,374 hours, 13,824 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IDLE PWR RUN, FOUND NR 2 ENG. MAIN OIL / FUEL HEAT EXCHANGER PAD DRAIN LEAKING AT A RATE OF 8 DROPS PER MIN. (LEAKING FUEL). GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG RT VSV ACTUATOR REF AMM 75-31-01-000-802-F00 AND 75-31-01-400-802-F00. LEAK CHECK GOOD REF AMM 75-31-01-790-801-F00. REMOVED & REPLACED FUEL OIL HEAT EXCHANGER REF AMM 73-11-04. NR 2 ENG RT VSV ACTUATOR IDLE LEAK CHECKED GOOD & ACTUATOR TEST 12 PASSED. COMPLETED NR 2 ENG FUEL/OIL HEAT EXCHANGER INSTALL REF AMM 79-21-02-400-801-F00.
